Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Heat Transfer Research
Facteur d'impact: 0.404 Facteur d'impact sur 5 ans: 0.8 SJR: 0.264 SNIP: 0.504 CiteScore™: 0.88

ISSN Imprimer: 1064-2285
ISSN En ligne: 2162-6561

Volumes:
Volume 50, 2019 Volume 49, 2018 Volume 48, 2017 Volume 47, 2016 Volume 46, 2015 Volume 45, 2014 Volume 44, 2013 Volume 43, 2012 Volume 42, 2011 Volume 41, 2010 Volume 40, 2009 Volume 39, 2008 Volume 38, 2007 Volume 37, 2006 Volume 36, 2005 Volume 35, 2004 Volume 34, 2003 Volume 33, 2002 Volume 32, 2001 Volume 31, 2000 Volume 30, 1999 Volume 29, 1998 Volume 28, 1997

Heat Transfer Research

DOI: 10.1615/HeatTransRes.v38.i4.70
pages 361-379

Application of Homotopy-Perturbation Method for Systems of Nonlinear Momentum and Heat Transfer Equations

Davood Ganji (D.D. Ganji)
Babol University
http://sciencewatch.com/dr/ne/08decne
M. Rafei
Department of Mechanical and Civil Engineering, Mazandaran University, P.O. Box 484, Babol, Iran
J. Vaseghi
Department of Mechanical and Civil Engineering, Mazandaran University, P.O. Box 484, Babol, Iran

RÉSUMÉ

In this paper, we make an attempt to obtain the solutions of systems of nonlinear ordinary and partial differential equations by means of He's homotopy-perturbation method (HPM) which does not require small parameters in the equations. This method is used for solving three types of systems of nonlinear differential equations which are those for laminar mixed convection in a vertical pipe, for a plane Couette flow with variable viscosity, and coupled Burger's equations. To assess the accuracy of the solutions, the results have been compared with the ones of exact solutions. These results reveal that this method is very effective and convenient. It is predicted that the HPM can be found widely applicable in engineering, especially in nonlinear differential systems.


Articles with similar content:

Use of He's Homotopy Perturbation Method for Solving a Partial Differential Equation Arising in Modeling of Flow in Porous Media
Journal of Porous Media, Vol.11, 2008, issue 8
Mehdi Dehghan, Fatemeh Shakeri
Application of the Homotopy Perturbation Method to Micropolar Flow in a Porous Channel
Journal of Porous Media, Vol.12, 2009, issue 5
Davood Ganji (D.D. Ganji), E. Mohseni, M. Esmaeilpour
TIME-DEPENDENT ISOTROPIC TURBULENCE
TSFP DIGITAL LIBRARY ONLINE, Vol.3, 2003, issue
Li-Shi Luo, Robert Rubinstein, Timothy T. Clark
Fast Deflation Methods with Applications to Two-Phase Flows
International Journal for Multiscale Computational Engineering, Vol.6, 2008, issue 1
Cornelis Vuik, J. M. Tang
NEW EXPLICIT METHODS FOR THE NUMERICAL SOLUTION OF DIFFUSION PROBLEMS
Annual Review of Heat Transfer, Vol.1, 1987, issue 1
David J. Evans